# SDR ABXA020101

- Difficulty date: July 20, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767-200
- Aircraft serial: 23017
- Aircraft time: 41,141 hours, 33,747 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 161T20041
- Part serial: 0017P
- Condition: Corroded
- Location: Rt Mlg
- Part time: 41,044 hours, 35,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR LOWER AFT SIDE STRUT, LOWER FORWARD BUSHING WAS CORRODED.  REPLACED THE RIGHT MAIN LANDING GEAR LOWER AFT SIDE STRUT IAW BOEING B767 MM 32-11-05.
